injection pain!

  • dobby8233
  • Topic Author
  • Elite Member
  • Elite Member
More
02 Jul 2011 18:03 #69824 by dobby8233
injection pain! was created by dobby8233
yesterday was one of my injection days. I injected 2mls of sustanon 250 from organon in my right quad........ The pain today has been intense, my leg is swollen slightly but my glands in my groin are just fine so I dont thinks its infection. what could it be?

Please Log in or Create an account to join the conversation.

  • Koe007
  • Platinum Member
  • Platinum Member
More
02 Jul 2011 19:11 #69825 by Koe007
Replied by Koe007 on topic injection pain!
I presume it was your first quad injection,Virgin muscle massage it every couple hours. It will be fine stick to glutes until you run out of sights which should not be the case for long eaters like sust

Team Fit Squirrel

Please Log in or Create an account to join the conversation.

  • Empire
  • Expert
  • Expert
More
02 Jul 2011 19:15 #69826 by Empire
Replied by Empire on topic injection pain!
Sust hurts cos of the short esters...welcome to the sust injection pain,its well known...

Please Log in or Create an account to join the conversation.

  • extra small
  • Senior Member
  • Senior Member
More
02 Jul 2011 19:15 #69827 by extra small
Replied by extra small on topic injection pain!
i had the same pain from sus also from org. Pinned in my thigh that was yna but starting next week with 2ml sus and 1ml decca

Please Log in or Create an account to join the conversation.

  • Geared
  • Junior Member
  • Junior Member
More
02 Jul 2011 19:56 #69828 by Geared
Replied by Geared on topic injection pain!
Quads are a hit or miss for me regardless what i am injecting, make sure you inject slowly , i find bathing first and stretching the quad after helps, as well as obviously massaging it directly after the injection for a few minutes to help dissipate the liquid.

i experience similar when doing delt shots.

goodluck

Please Log in or Create an account to join the conversation.

  • jackrabbit1
  • Expert
  • Expert
More
03 Jul 2011 09:02 #69830 by jackrabbit1
Replied by jackrabbit1 on topic injection pain!
Must say quads can be kak sometimes. I feel every little bit stretching the muscle as it goes in. All i can do is inject slowly and in a different spot/muscle each time.

Please Log in or Create an account to join the conversation.

  • Ontong
  • Elite Member
  • Elite Member
More
03 Jul 2011 09:05 #69831 by Ontong
Replied by Ontong on topic injection pain!
I find that when you take a shower let the warm water run over the injection site, this I find helps alot. Still in my opinion ur gonna have good injection days and bad injection days. Pinning in the quads has always been a b***ch and sometimes to the point that you cannot even walk properly.

Please Log in or Create an account to join the conversation.

  • minority
  • Premium Member
  • Premium Member
More
04 Jul 2011 12:38 #69866 by minority
Replied by minority on topic injection pain!
I always pin Quads, Easier for me, Never have problems except for Test Combo From PGW, Hench short esters that DJ mentioned..

Please Log in or Create an account to join the conversation.

  • dobby8233
  • Topic Author
  • Elite Member
  • Elite Member
More
04 Jul 2011 14:36 #69891 by dobby8233
Replied by dobby8233 on topic injection pain!
I did inject slowly, iv done sust shots in my glutes before and that was fine. My leg is still tender, I wont do quads again! My glutes can be crap, I hacve so many stretch marks and those hurt if you just poke em

Please Log in or Create an account to join the conversation.

  • tiny
  • Platinum Member
  • Platinum Member
More
05 Jul 2011 11:39 #69979 by tiny
Replied by tiny on topic injection pain!
I know all about sus pain.Especially Organon.Take 2 disprin,it will reduce the swelling and helps alot with pain.

Please Log in or Create an account to join the conversation.

  • DesR
  • Premium Member
  • Premium Member
More
07 Jul 2011 20:52 #70156 by DesR
Replied by DesR on topic injection pain!
This worked for me... I always got pain with any ester of test (tried, ent, cyp, prop, no ester, sust etc.). Tried various options before finally finding that mixing 1ml of Equipoise in my test syringe removed all the pain. Ive never turned back.

Please Log in or Create an account to join the conversation.

  • DesR
  • Premium Member
  • Premium Member
More
09 Jul 2011 10:28 #70319 by DesR
Replied by DesR on topic injection pain!

DesR wrote: This worked for me... I always got pain with any ester of test (tried, ent, cyp, prop, no ester, sust etc.). Tried various options before finally finding that mixing 1ml of Equipoise in my test syringe removed all the pain. Ive never turned back.


Oh yes... just wanted to highlight that Ive always used a 1:1 ratio when doing this e.g. 1ml test/1ml Equi.

Please Log in or Create an account to join the conversation.

Powered by Kunena Forum